| Catalog Number |
705015 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "torx15 screwdriver or screwdriver bit twisted off or broken off when inserting the screws, a different screwdriver was then used.Both the bit and the screwdriver are 3 years old.".
Additional Manufacturer Narrative
Correction: please refer to section d9 the device was not returned.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.It is worth noting the product was allegedly sent to stryker duisburg on 20-march-2025.However, there was no updates since, despite several communications attempts.The investigation was therefore conducted without the product being returned and will be reopened if the product is later received.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description
As reported: "torx15 screwdriver or screwdriver bit twisted off or broken off when inserting the screws, a different screwdriver was then used.Both the bit and the screw driver are 3 years old.".